MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; DENTAL HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 3.5X4.5, 5MM; DENTAL HEALING ABUTMENT
Model Number HC345
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that when placing th healing abutment screws, it was impossible to screw them.The cover screws and the mount screwed perfectly into the implants, but not the healing abutment screws.Implants remain in patient's mouth.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Weight unknown / not provided.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Two heal collars 3.5x4.5, 5mm (hc345 x 2) and one heal collar 3.5x5.5, 5mm (hc355) were returned for investigation.Visual evaluation of the as returned products identified damaged threads on all three devices.Functional testing was not performed due to the nature of the devices and event.Due to the thread damage, the products could not seat.Device history record (dhr) review for the lots (2022010903 & 2020110057) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimmer biomet.Lots were inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2022010903 & 2020110057) for similar events (complaint category keywords: does not seat) and no other complaint was identified.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.
 
Event or Problem Description
No further event information is available at the time of the report.

Brand Name
HEAL COLLAR 3.5X4.5, 5MM
Common Device Name
DENTAL HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13891088
Report Number0002023141-2022-00708
Device Sequence Number6251478
Product Code NHA
UDI-Device Identifier00889024015005
UDI-Public(01)00889024015005(17)270125(10)2022010903
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 08/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHC345
Device Catalogue NumberHC345
Device Lot Number2022010903
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/03/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2022
Supplement Date Received by Manufacturer07/19/2022
Initial Report FDA Received Date03/24/2022
Supplement Report FDA Received Date08/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale